# SDR MASA200400411

- Difficulty date: July 18, 2004
- Submitted: November 4, 2004
- Operation: Air carrier
- Aircraft: N923FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15023
- Aircraft time: 207 hours, 194 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Aileron Trim
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO AILERON TRIM CONFIG WARNING.  MX PERFORMED OPERATIONAL CHECK IAW MM 27-12-01, OPS CHECKED GOOD.
